# SDR USAA2010062591286

- Difficulty date: June 19, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - CRACK ON INBOARD SIDE OF SPAR ON RIGHT WING UPPER FORWARD PYLON AT RIB NR 7.  REPLACED INBOARD SIDE OF SPAR ON RIGHT WING UPPER FORWARD PYLON AT RIB NR 7 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D54630485.
